# SDR UALA2011120806741

- Difficulty date: December 8, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 48,599 hours, 13,062 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS DAMAGED FAN BLADES.  BLENDED NR 7 BLADE PER AMM 72-31-02.  ACCOMPLISHED HFEC BLADE NDT PER MM AND NO CRACKS FOUND.  ACCOMPLISHED FINAL BLEND BLADE.  OK FOR SERVICE.
